# SDR SIMA200906102

- Difficulty date: February 26, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 23,146 hours, 22,907 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Cargo Bay
- Part time: 16,412 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON FLIGHT 3890 CREW REPORTED AT 400 FEET ON FINAL.  BAGG SMOKE MESSAGE ON EICAS AND OVERHEAD EXT BUTTON ILLUMINATED.  PERFORMED EPC AOM VOL PROCEDURES NO SMOKE/FIRE NOTED BY FLIGHT ATTENDANT OR CFR.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BAGGAGE METERING EXTINGUISHER BOTTLE IAW AMM 26-23-01.  OPERATIONAL CHECK GOOD IAW AMM 26-15-00.  AIRCRAFT RETURNED TO SERVICE.
